# SDR ZZDA2011862

- Difficulty date: October 11, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N174AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVHD EMERGENCY EXIT SIGN AND R1 DOOR SLIDE ILLUMINATION LIGHTS INOP.  REPLACED EMERGENCY BATTERY PACK IAW B737 AMM 33-51.
